| Model Number |
N/A |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: part # unknown / unknown liner/ lot # unknown.Part # unknown / unknown head/ lot # unknown.Item# 00771100900/ femoral stem 12/14 neck taper plasma / lot # 61690517.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00949, 0001822565-2021-00950, 0001822565-2021-00951.
Event or Problem Description
It was reported the patient was experiencing the following allegations post revision procedure: significant pain and discomfort; gait, impairment; poor balance; difficulty walking; component part loosening, impingement and/or detachment; metallosis; soft tissue damage; adverse local tissue reaction; dislocation; infection; and other injuries presently undiagnosed, which all require ongoing medical care.However, no further revision procedure has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6-the following codes were reported, however, additional information received from patient's legal counsel.Therefore these codes no longer apply and need removed.Impact codes: 4696 clinical codes: 4350; 2544; 4559; 1930 device codes: 4002 d10 item # 00625006525/ bone screw/ lot #61735449.
Event or Problem Description
It was reported by patient's legal counsel that the patient alleges despite undergoing revision surgery the patient continues to experience pain and discomfort.No revision surgery has been scheduled to date.
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 2648920.
Event or Problem Description